me and december 10. 2014

today has been horrible.

i don’t know if it has been because i have decreased my wellbutrin down to 150 mg or because i have increased the levomilnacipran up to 60 mg or a combination of both but i’ve spent the day feeling like i’ve been living in some weird fucked up buzzing cone of shit and awfulness. i’ve been scared and my mood has been super low and even though i have had a heater pointed at me and i’ve been under a blanket i’ve been getting chills. when i am able to get off my couch and go downstairs to have a cigarette i’ve been really on edge – i heard a neighbor shut their door and i almost screamed. my heart was pounding fast and i had to stop midway and come back upstairs.

i started doing a jigsaw puzzle around 3 p.m. to keep my mind occupied and i am still working on it. i’m even trying to write this quickly so i can get back to doing it or get back under my blanket or turn the lights out. i don’t know.

but i hate this shit.

this is fucking withdrawal or new med side effects or whatever and it just sucks and i want to cry. i’m shaking, and i want this day to be over. i’m taking my klonopin, and it’s helping just a little. a little.

i’m done. back to my puzzle.

Advertisements

~ by alltheavenueslookugly on 2014/12/10.

7 Responses to “me and december 10. 2014”

  1. Sounds awful, can you speak to your doctor?

  2. I’m sorry things have been so hard. I wish I could ease your pain just a little.

  3. Oh that sucks… It’s probably the change in your meds. It’s a shame the doctor didn’t say to maybe not adjust two at the same time because then you don’t know what is doing what.

    BUT I do hope it will pass. Often it’s a couple or few days and your body will adjust.

    To be honest, since I started Wellbutrin, I’ve had to be on a beta blocker as it was giving me a high pulse nearly all the time. I’ve only stayed on the Wellbutrin because I think it’s at least controlling the severity of the depression. I’m still on the beta blocker twice a day but luckily it keeps my heart under control.

    I sometimes don’t realise how strong these meds actually are!

    I hope you feel better very soon.

    Take care xx

    • thank you. i am feeling better today.
      yeah, i’ve been on the 450 mg of wellbutrin for so long – longer than anything else i am currently on and my body can handle it – but introducing something else while taking it down i think was just too much.
      yeah, it’s easy to forget how intense these meds are when we are used to just swallowing them day after day.
      i hope you are feeling better today.

      • I am glad to hear that you are feeling better. Wellbutrin has been the only thing to help me. Albeit now is rather bad so I don’t know if it is helping at all. But I’m on 300mg of it. Plus other meds. You know how it goes!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: